# SDR AALA201805249010

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,791 hours, 27,032 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3395
- Condition: Corroded
- Location: Rt Mlg
- Part time: 27,201 hours, 13,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND MAIN LANDING GEAR REAR PINTLE PIN CORRODED. REPLACED RIGHT HAND MAIN LANDING GEAR REAR PINTLE PIN PER 26T00032001.
